# SDR CALA2024061001759

- Difficulty date: June 5, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N7295
- Make and model: Boeing 737-8
- Aircraft serial: 67550
- Aircraft time: 5,006 hours, 1,820 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: M0DREF829977
- Condition: None
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY (G1) COFFEE MAKER #105 REMOVED,  PLACING REMOVED COFFEEMAKER 105 FWD GALLEY ON DIP IAW ECRA 2530-04524 PART 1.   ACCOMPLISHED WATER & C/B SECURED. PERFORM PERM REPAIR PER PART 3 WITHIN 10 DAYS CARRIED DIRECTLY BY TOMC TOMC-APPROVAL FROM SC1ELBYC.
